# SDR CA020522006

- Difficulty date: May 21, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,508 hours
- Engine: Lyc O320E2D
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Defective
- Location: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FAILURE OF CENTER SEAM OF 600 X 6 - 6 PLY TIRE TUBE.  THIS HAS OCCURED ON 2 OTHER SEPERATE OCCASIONS.  SUPPLIER HAS BEEN NOTIFIED AND HAS INDICATED THAT HE WAS GOING TO CONTACT MICHELIN AND INQUIRE ABOUT THE PROBLEM.  PICTURES OF DEFECT ARE ON FILE AND MAY BE E-MAILED IF REQUESTED.  SUPPLIER HAS BEEN ASKED FOR CREDIT FOR THESE TIRE TUBES.
